Translator Disclaimer
2007 Existence, uniqueness and multiplicity of rotating fluxon waves in annular Josephson junctions
Guy Katriel
Differential Integral Equations 20(10): 1167-1184 (2007).

Abstract

We prove that the equation modelling an annular Josephson junction has a rotating fluxon wave solution for all values of the parameters. We also obtain results on uniqueness of the rotating fluxon wave in some parameter regimes, and on multiplicity of rotating fluxon waves in other parameter regimes.

Citation

Download Citation

Guy Katriel. "Existence, uniqueness and multiplicity of rotating fluxon waves in annular Josephson junctions." Differential Integral Equations 20 (10) 1167 - 1184, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35418
MathSciNet: MR2365207

Subjects:
Primary: 35Q53
Secondary: 35B10, 35B35, 47J05, 82D55

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.20 • No. 10 • 2007
Back to Top